Neutrophilic panniculitis developing after treatment of metastatic melanoma with vemurafenib
Version of Record online: 15 APR 2013
© 2013 John Wiley & Sons A/S. Published by John Wiley & Sons Ltd
Journal of Cutaneous Pathology
Volume 40, Issue 7, pages 667–669, July 2013
How to Cite
Neutrophilic panniculitis developing after treatment of metastatic melanoma with vemurafenib., , .
- Issue online: 16 JUN 2013
- Version of Record online: 15 APR 2013
- Manuscript Accepted: 11 MAR 2013
- Manuscript Revised: 10 MAR 2013
- Manuscript Received: 10 FEB 2013
- drug reaction;
Vemurafenib is an inhibitor of BRAF and is used to treat patients with metastatic melanoma who carry a V600E BRAF mutation. Recently, four patients have been described in the literature who developed a neutrophilic panniculitis following treatment with a BRAF inhibitor. We present an additional case and review the clinical findings of the cases reported to date.